A note on fuzzy starshaped fuzzy sets

Diamond P. (1990) A note on fuzzy starshaped fuzzy sets. Fuzzy Sets and Systems, 37 2: 193-199. doi:10.1016/0165-0114(90)90042-5


Author Diamond P.
Title A note on fuzzy starshaped fuzzy sets
Journal name Fuzzy Sets and Systems   Check publisher's open access policy
ISSN 0165-0114
Publication date 1990-09-10
Sub-type Article (original research)
DOI 10.1016/0165-0114(90)90042-5
Volume 37
Issue 2
Start page 193
End page 199
Total pages 7
Subject 1702 Cognitive Sciences
1706 Computer Science Applications
1707 Computer Vision and Pattern Recognition
1802 Maori Law
1804 Statistics, Probability and Uncertainty
2208 Electrical and Electronic Engineering
2613 Statistics and Probability
Abstract Fuzzy starshaped sets have starshaped levels sets and generalise fuzzy convex sets. They have similar metric properties, and Lp metrics may be defined using gauge functions. The induced metric spaces are shown to be locally compact for 1≤ p < ∞, and compact sets are characterised.
Keyword Fuzzy starshaped
local compactness
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 12 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 26 Jul 2016, 04:34:23 EST by System User